RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 5, Pages 753–767 (Mi mz2532)  

This article is cited in 3 scientific papers (total in 3 papers)

Special Monodromy Groups and the Riemann–Hilbert Problem for the Riemann Equation

V. A. Poberezhnyi

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In this paper, we solve the Riemann–Hilbert problem for the Riemann equation and for the hypergeometric equation. We describe all possible representations of the monodromy of the Riemann equation. We show that if the monodromy of the Riemann equation belongs to $SL(2,\mathbb C)$, then it can be realized not only by the Riemann equation, but also by the more special Riemann–Sturm–Liouville equation. For the hypergeometric equation, we construct a criterion for its monodromy group to belong to $SL(2,\mathbb Z)$.

DOI: https://doi.org/10.4213/mzm2532

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:5, 695–707

Bibliographic databases:

UDC: 517.9+524.745.87
Received: 27.02.2004

Citation: V. A. Poberezhnyi, “Special Monodromy Groups and the Riemann–Hilbert Problem for the Riemann Equation”, Mat. Zametki, 77:5 (2005), 753–767; Math. Notes, 77:5 (2005), 695–707

Citation in format AMSBIB
\Bibitem{Pob05}
\by V.~A.~Poberezhnyi
\paper Special Monodromy Groups and the Riemann--Hilbert Problem for the Riemann Equation
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 5
\pages 753--767
\mathnet{http://mi.mathnet.ru/mz2532}
\crossref{https://doi.org/10.4213/mzm2532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2178845}
\zmath{https://zbmath.org/?q=an:1107.14009}
\elib{http://elibrary.ru/item.asp?id=9155825}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 5
\pages 695--707
\crossref{https://doi.org/10.1007/s11006-005-0070-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230336000010}
\elib{http://elibrary.ru/item.asp?id=13473873}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21744437272}


Linking options:
  • http://mi.mathnet.ru/eng/mz2532
  • https://doi.org/10.4213/mzm2532
  • http://mi.mathnet.ru/eng/mz/v77/i5/p753

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, “On the Projects “Inverse Monodromy Problems and Isomonodromic Deformations,” “Wave Processes in Media with Diffusion,” and “Nonlinear Dynamics of Low-Dimensional Systems with Irregular Behavior of Trajectories””, Proc. Steklov Inst. Math., 251 (2005), 3–5  mathnet  mathscinet  zmath
    2. R. R. Gontsov, V. A. Poberezhnyi, “Various versions of the Riemann–Hilbert problem for linear differential equations”, Russian Math. Surveys, 63:4 (2008), 603–639  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:354
    Full text:125
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019